MathSciNet Relay Station
MathSciNet bibliographic data
MR2512518 14H40 (14F17 14K12)
Casalaina Martin, S.; Lahoz, M.; Viviani, F. Cohomological support loci for Abel-Prym curves. Matematiche (Catania) 63 (2008), no. 1, 205–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement